# SDR WX0A2015081672799

- Difficulty date: August 9, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 55,055 hours, 51,845 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: G275007
- Part serial: 1093
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CAPTAINS AUDIO WENT SILENT.  DURING CLIMB AUDIO, ON EITHER & BOTH COMM NR 1 & 2, STARTED TO CRACKLE & POP.  INTERMITTENTLY BEGAN TO WORK, THEN RETURNED TO ONLY CRACKLE & POPPING.  R & R CAPTAINS ACP IAW AMM 25-50-02.  OPERATIONS CHECK OK.
